I refilled my prescription and started back on the pill on September 25. I am a few days late. Will the Plan B and birth control delay my period?
It's possible that the Plan B can make your period late, & when combined with regular contraceptive hormones, it can be even later. Some women find they have no bleeding or irregular bleeding for months, when on the 2 things.
However, it's also possible that you could be pregnant, even if you get bleeding, so I would suggest doing a pregnancy test, to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 16 Nov 2013 • 5 answers
Posted 27 Jan 2014 • 1 answer
Posted 24 Sep 2015 • 1 answer
Posted 26 Sep 2015 • 1 answer